# SDR SWAA2020051845177

- Difficulty date: April 25, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 55,520 hours, 32,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON SUBTHRESHOLD WEB AT ACB BS796 - BS847 RBL23 WL161. / REMOVED CORROSION FROM ACB SUBTHRESHOLD WEB BS796-847 RBL-23 MORE THAN 50% MATERIAL LOST ORIGINAL MATERIAL THICKNESS 0.045' FOUND TO BE OUT OF LIMIT IAW SRM 53-60-15-1A-1 LOCATED AND DRILLED NEW WEB ITEM #7531818 IAW SRM 51-40-05-0G-0 AND DRW# 146A8120 AND INSTALLED IAW SRM 51-40-02-0G-0 AND DWG# 146A8120
